web design nowhere

PREPRINTS & REPRINTS | BRISTOL GROUP

Papers (co)-authored by MV Berry can be found at the web page of Michael Berry's Paper
Papers (co)-authored by F Mezzardi can be found at the web page of Francesco Mezzadri's Papers

2002 - 2001 - 2000

 

2002

A. Bäcker, J.P. Keating & S.D. Prado (2002)
Orbit bifurcations and wavefunction autocorrelations
Nonlinearity, 15, 1417-1433

Bender, C M, Berry, M V, Mandilara, A, 2002
Generalized PT symmetry and real spectra
J.Phys.A 35 L467-L471

Berry, M V, 2002
Statistics of nodal lines and points in chaotic quantum billiards: perimeter corrections, fluctuations, curvature
J.Phys.A 35 3025-3038

Berry, M V, 2002
Exuberant interference: rainbows, tides, edges, (de)coherence....
Phil.Trans.Roy.Soc.Lond, A360 1023-1037

M.V. Berry & J.P. Keating (2002)
Clusters of near-degenerate levels dominate negative moments of spectral determinants
J. Phys. A 35, L1-L6

Berry, MV and Ishio, H, 2002
Nodal densities of Gaussian random waves satisfying mixed boundary conditions
J.Phys.A 35 L447-L453

Berry, M V 2002
Coloured phase singularities
New Journal of Physics, 4 66.1-66.14

Berry, M V
Exploring the colours of dark light
New Journal of Physics, 4 74.1-74.14

J.D. Blower, J.P. Keating, H.M. Mader & J.C. Philips (2002)
The evolution of bubble size distributions in volcanic eruptions
J. Volcanol. Geotherm. Res., in the press

J. B. Conrey, D.W. Farmer, J.P. Keating, M.O. Rubinstein & N.C. Snaith (2002)
Integral moments of L-functions

J. B. Conrey, D.W. Farmer, J.P. Keating, M.O. Rubinstein & N.C. Snaith (2002)
Autocorrelation of Random Matrix Polynomials

nlin.CD/0210067 [abs, ps, pdf, other] :
Title: Fractal Asymptotics
Authors: Carl P. Dettmann (University of Bristol, UK)
Comments: 15 pages, 5 postscript figures incorporated into the text
Subj-class: Chaotic Dynamics

nlin.CD/0110007 [abs, ps, pdf, other] :
Title: Stable synchronised states of coupled Tchebyscheff maps
Authors: Carl P. Dettmann (University of Bristol, UK)
Comments: 18 pages, postscript figures incorporated into the text; acknowledgements added
Subj-class: Chaotic Dynamics
Journal-ref: Physica D172 (2002) 88-102

nlin.CD/0201045 [abs, ps, pdf, other] :
Title: Lyapunov spectra of periodic orbits for a many-particle system
Authors: Tooru Taniguchi (1 and 2), Carl P. Dettmann (1), Gary. P. Morriss (2) ((1) University of Bristol UK, (2) University of New South Wales, Sydney)
Comments: 16 pages, 4 incorporated postscript figures
Subj-class: Chaotic Dynamics
Journal-ref: J. Stat. Phys. 109, 747-764 (2002)

J.P. Keating (2002)
Random matrices and the Riemann zeta-function
in ICMP2000 Highlights (AMS publications), in the press.

J.P. Keating, J. Marklof & B. Winn (2002)
Value distribution of the eigenfunctions and spectral determinants of quantum star graphs

JP Keating, F Mezzadri & AG Monastra (2002)
Nodal domain distributions for quantum maps
J. Phys. A: Math. Gen. To appear.

JP Keating & F Mezzadri
Pseudo-symmetries of Anosov maps and spectral statistics
Nonlinearity 13, 747--775 (2000)

J.P. Keating, N. Linden & Z. Rudnick (2002)
Random matrix theory, the exceptional Lie groups, and L-functions
J. Phys. A in the press

J.P. Keating & N.C. Snaith (2002)
Random matrices and L-functions
J. Phys. A, in the press.

J. Marklof and A. Strombergsson,
Equidistribution of Kronecker sequences along closed horocycles

J. Marklof
Pair correlation densities of inhomogeneous quadratic forms II
Duke Mathematical Journal, to appear

J. Marklof
Pair correlation densities of inhomogeneous quadratic forms
Annals of Mathematics, to appear

F Mezzadri (2002)
Random matrix theory and the zeros of $\zeta'(s)$
J. Phys. A: Math. Gen. Special issue on random matrix theory. To appear.

F Mezzadri (2002)
On the multiplicativity of quantum cat maps
Nonlinearity 15, 905--922 (2002)

M. Sieber and K. Richter,
Semiclassical Theory of Chaotic Quantum Transport
Phys. Rev. Lett. 89 (2002) 206801
abstract and article
e-print

M. Sieber
Leading Off-Diagonal Approximation for the Spectral Form Factor for Uniformly Hyperbolic Systems
J. Phys. A 35 (2002) L613-L619
abstract and article
e-print

Top of Page

 

2001

G. Berkolaiko, E.B. Bogomolny & J.P. Keating (2001)
Star graphs and Seba billiards
J. Phys. A 34, 335-350

Berry, M V and Dennis, M R, 2001
Polarization singularities in isotropic random waves
Proc.Roy.Soc.Lond.A 457,141-155

Bender, CM, Berry, M V, Meisinger, P M, Savage, VM and Simsek, M, 2001
Complex WKB analysis of energy-level degeneracies of non-Hermitian Hamiltonians
J.Phys.A 34 L31-L36

Berry, M V, 2001
Spectral twinkling: a new example of singularity-dominated strong fluctuations (summary)
Physica Scripta, T90 15

Berry, M V, 2001
Knotted zeros in the quantum states of hydrogen
Found.Phys 31 659-667

Berry M V, 2001
Geometry of phase and polarization singularities, illustrated by edge diffraction and the tides
in ‘Second international conference on Singular Optics (Optical Vortices): Fundamentals and applications’ SPIE 4403 (Bellingham Washington), 1-12

Berry, M V, 2001
Asymptotics of Evanescence
J.Modern Optics, 48 1535-1541

Berry, MV and Dennis, M R, 2001
Knotted and linked phase singularities in monochromatic waves
Proc.Roy.Soc.Lond.A, 457 2251-2263

Berry, M V and Dennis, M R, 2001
Knotting and unknotting of phase singularities: Helmholtz waves, paraxial waves and waves in 2+1 spacetime
J.Phys.A 34 8877-8888

Berry, M V, Storm, C, and van Saarloos, W, 2001
Theory of unstable laser modes: edge waves and fractality
Optics Commun. 197, 393-402

Berry, M V, 2001
Spectral twinkling: a new example of singularity-dominated strong fluctuations (summary)
Physica Scripta T90 15

Berry, M V, 2001
Fractal modes of unstable lasers with polygonal and circular mirrors
Optics Communications 200 321-330

Berry, M V, 2001
Indistinguishable spinning particles
in XIIIth International Congress of Mathematical Physics (Eds: A Fokas, A Grigoryan, T Kibble and B Zegarlinski), International Press of Boston, pp29-30

J.D. Blower, J.P. Keating, H.M. Mader & J.C. Phillips (2001)
Inferring volcanic degassing processes from vesicle size distributions
Geophysical Research Letters 28, 347-350

M. Brack, M. Sieber and S. M. Reimann
Wavefunction Localization and its Semiclassical Description in a 3-dimensional System with Mixed Classical Dynamics
Physica Scripta T90 (2001) 146-149
e-print

R.D. Connors & J.P. Keating (2001)
Quantum energy levels and classical periodic orbits: discreteness and statistical duality
Found. Phys. 31, 669-692

J.B. Conrey, J.P. Keating, M.O. Rubinstein & N.C. Snaith (2001)
On the frequency of vanishing of quadratic twists of modular L-functions, in Proceedings of the millennial conference on number theory
Urbana, Illinois, May 21-26, 2000

nlin.CD/0011025 [abs, ps, pdf, other] :
Title: Note on chaos and diffusion
Authors: C. P. Dettmann (University of Bristol, UK), E. G. D. Cohen (Rockefeller University, New York)
Comments: 8 pages revtex, 4 figures incorporated with epsfig. See also chao-dyn/9904041 and nlin.CD/0001062
Subj-class: Chaotic Dynamics; Statistical Mechanics
Journal-ref: J. Stat. Phys. 103, 589-599 (2001)

nlin.CD/0101045 [abs, ps, pdf, other] :
Title: Noise corrections to stochastic trace formulas
Authors: Gergely Palla, Gabor Vattay, Andre Voros, Niels Sondergaard, Carl Philip Dettmann
Comments: 21 pages, 4 figures,corrected typos
Subj-class: Chaotic Dynamics
Journal-ref: Foundations of Physics, Vol. 31, No. 4 641-657 (2001)

nlin.CD/0003038 [abs, ps, pdf, other] :
Title: The Burnett expansion of the periodic Lorentz gas
Authors: C. P. Dettmann (University of Bristol, UK)
Comments: 11 pages; no figures. This paper uses and extends the results given in chao-dyn/9910008 . Version 2 revised for greater
mathematical clarity
Subj-class: Chaotic Dynamics; Mathematical Physics; Statistical Mechanics

C.P. Hughes, J.P. Keating & N. O'Connell (2001)
On the characteristic polynomial of a random unitary matrix
Commun. Math. Phys. 220, 429-451

J.P. Keating & S.D. Prado (2001)
Orbit bifurcations and the scarring of wavefunctions
Proc. R. Soc. Lond. A 457, 1855-1872

JP Keating & JM Robbins
Force and impulse from an Aharonov-Bohm flux line
J Phys A 34, 807 - 827 (2001)
cond-mat/0212146

S Keppeler, J Marklof & F Mezzadri (2001)
Quantum cat maps with spin ½
Nonlinearity 14, 719--738

T. Kriecherbauer, J. Marklof and A. Soshnikov
Random matrices and quantum chaos
Proceedings of the National Academy of Sciences (USA) 98 (2001) 10531-10532

J. Marklof
The Berry-Tabor conjecture
Proceedings of the 3rd European Congress of Mathematics
Barcelona 2000, Progress in Mathematics 202 (Birkhäuser, Basel, 2001) 421-427

J. Marklof
Level spacing statistics and integrable dynamics
Proceedings of the XIIIth International Congress on Mathematical Physics,
London 2000 (International Press, Boston, 2001) 359-363

M. Sieber and K. Richter
Correlations between Periodic Orbits and their Rôle in Spectral Statistics
Physica Scripta T90 (2001) 128-133

Top of Page

 

2000

Berry, M V, Keating, J P, Schomerus, H, 2000
Universal twinkling exponents for spectral fluctuations associated with mixed chaology
Proc.Roy.Soc.Lond.A 456 1659-1668

Berry, M V and Dennis, M R, 2000
Phase singularities in isotropic random waves
Proc.Roy.Soc.Lond.A 456, 2059-2079

Berry, M V and Robbins, J M, 2000
Quantum indistinguishability: spin-statistics without relativity or field theory?
in Spin-Statistics Connection and Commutation Relations, (eds: R C Hilborn and G M Tino), American Institute of Physics CP545

chao-dyn/9910008 [abs, ps, pdf, other] :
Title: The existence of Burnett coefficients in the periodic Lorentz gas
Authors: N. I. Chernov (University of Alabama, Birmingham), C. P. Dettmann (Rockefeller University, New York)
Comments: 8 pages, no figures
Subj-class: Chaotic Dynamics
Journal-ref: Physica A 279, 34 (2000)

nlin.CD/0001062 [abs, ps, pdf, other] :
Title: Microscopic chaos and diffusion
Authors: C. P. Dettmann, E. G. D. Cohen (Rockefeller University, New York)
Comments: 28 pages revtex, 14 figures incorporated with epsfig; see also chao-dyn/9904041; revised to clarify the definition of chaos and include discussion of a mixed model with both square and circular scatterers
Subj-class: Chaotic Dynamics
Journal-ref: J. Stat. Phys. 101, 775-817 (2000)

J. Marklof and Z. Rudnick
Quantum unique ergodicity for parabolic maps
GAFA Geometric and Functional Analysis 10 (2000) 1554-1578

M. Sieber,
Spectral Statistics in Chaotic Systems with a Point Interaction
J. Phys. A 33 (2000) 6263-6278
abstract and article
e-print

Top of Page

 

<<< Back to Prints & Preprints Page